# SDR AALA20090630TUL35

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 69,741 hours, 37,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 20640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLACK BATTERY PACK FOR EMERGENCY LIGHT INOPERATIVE IN AFT LAVATORY.  REMOVED AND REPLACED BAT5014 SERIAL 20640,B 528, STATION 1338 WITH BAT5014 SERIAL 28703 IN ACCORDANCE WITH IPC 33-50-00-12D AND AMM 33-53-00-6 CHECKS GOOD PER WORK CARD 4289 AND 4854.
